# SDR AALA202105279007

- Difficulty date: May 26, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,040 hours, 11,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EXIT LENSE CRACKED.   COMPLETE: REMOVED AND REPLACED EMERGENCY EXIT SIGN LENS PER 33-51-16-400-001-A, SUBTASK 420-050-B, STEP B(6).
